Zobrazeno 1 - 10
of 358
pro vyhledávání: '"Akray A"'
Autor:
Mustafa, Runak H., Akray, Ismael
In this article, we give a generalization to injective modules by using $e$-exact sequences introduced by Akray in [1] and name it $e$-injective modules and investigate their properties. We reprove both Baer criterion and comparison theorem of homolo
Externí odkaz:
http://arxiv.org/abs/2309.10452
Autor:
Mustafa, Runak H., Akray, Ismael
It is our intention in this research generalized some concept in local cohomology such as contravarint functor $ext$, covariant functor $Ext$, covarian functor $Tor$ and ideal transforms with $e$-exact sequences. The $e$-exact sequence was introduced
Externí odkaz:
http://arxiv.org/abs/2309.10442
Autor:
Akray, Ismael, Mina, Ali A.
In this paper, we define the concept $I-$prime hyperideal in a multiplicative hyperring $R$. A proper hyperideal $P$ of $R$ is an $I-$prime hyperideal if for $a, b \in R$ with $ab \subseteq P-IP$ implies $a \in P$ or $b \in P$. We provide some charac
Externí odkaz:
http://arxiv.org/abs/2306.05687
Autor:
Akray, Ismael
In 1859, Ernst E. Kummer \cite{erns} introduced the concept prime ideal and after that in 1983 this concept was generalized to prime submodules by R. McCasland \cite{mcca}. In this article, by considering complexes as a generalization of modules, I i
Externí odkaz:
http://arxiv.org/abs/2304.01021
Autor:
Anjuman, Sarbast A., Akray, Ismael
We define a new generalization of n-absorbing ideals in commutative rings called n-absorbing I-primary ideals. We investigate some characterizations and properties of such new generalization. If P is an n-absorbing I-primary ideal of R and $\sqrt{IP}
Externí odkaz:
http://arxiv.org/abs/2212.09883
Let $R$ be a commutative noetherian ring and let $\frak a$ be an ideal of $R$. In this paper, we study a certain condition, namely $C_{\frak a}$, introduced by Aghapournahr and Melkersson, on the extension of two subcategories of $R$-modules. We exte
Externí odkaz:
http://arxiv.org/abs/2201.03927
Publikováno v:
In Construction and Building Materials 12 October 2023 400
Autor:
Akray, Ismael, Mustafa, Runak H.
Publikováno v:
São Paulo Journal of Mathematical Sciences; June 2024, Vol. 18 Issue: 1 p83-96, 14p
Autor:
Mohammed Salih, Haval M.1 havalmahmood07@gmail.com, Akray, Ismael1 ismaeelhmd@yahoo.com, Mena, Faruq A.1 faruq.mena@soranu.edu.iq
Publikováno v:
Journal of Advanced Studies in Topology. 2023, Vol. 13 Issue 1/2, p1-6. 6p.
Autor:
Akray, Ismael
Publikováno v:
Asian Journal of Fuzzy and Applied Mathematics, Volume 01, Issue 02, 44--50, August 2013
Given a nonempty set $X$ and a function $f:X \rightarrow X$, three fuzzy topological spaces are introduced. Some properties of these spaces and relation among them are studied and discussed.
Comment: 7 pages
Comment: 7 pages
Externí odkaz:
http://arxiv.org/abs/1702.01114